×

Found 230 Documents (Results 1–100)

100
MathJax

Liouville correspondences between multicomponent integrable hierarchies. (English. Russian original) Zbl 1457.37087

Theor. Math. Phys. 204, No. 1, 843-874 (2020); translation from Teor. Mat. Fiz. 203, No. 1, 10-45 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Dispersive geometric curve flows. (English) Zbl 1325.37050

Cao, Huai-Dong (ed.) et al., Regularity and evolution of nonlinear equations. Essays dedicated to Richard Hamilton, Leon Simon, and Karen Uhlenbeck. Somerville, MA: International Press (ISBN 978-1-57146-303-6/hbk). Surveys in Differential Geometry 19, 179-229 (2015).
MSC:  37K10 37K25 37K35 53C44
PDF BibTeX XML Cite
Full Text: arXiv

The method of concentration compactness and dispersive Hamiltonian evolution equations. (English) Zbl 1319.35112

Jensen, Arne (ed.), XVIIth international congress on mathematical physics, Aalborg, Denmark, August 6–11, 2012. Hackensack, NJ: World Scientific (ISBN 978-981-4449-23-6/hbk; 978-981-4449-25-0/ebook). 174-196 (2014).
PDF BibTeX XML Cite
Full Text: DOI Link

Invariant manifolds and dispersive Hamiltonian evolution equations. (English) Zbl 1235.37002

Zurich Lectures in Advanced Mathematics. Zürich: European Mathematical Society (EMS) (ISBN 978-3-03719-095-1/pbk). 253 p. (2011).
PDF BibTeX XML Cite
Full Text: DOI Link

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification